Some open problems on best approximation in normed linear spaces
Séminaire Choquet. Initiation à l'analyse, Tome 6 (1966-1967) no. 2, Exposé no. 12, 8 p.
@article{SC_1966-1967__6_2_A2_0,
     author = {Singer, Ivan},
     title = {Some open problems on best approximation in normed linear spaces},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:12},
     publisher = {Secr\'etariat math\'ematique},
     volume = {6},
     number = {2},
     year = {1966-1967},
     zbl = {0172.16105},
     mrnumber = {235369},
     language = {en},
     url = {http://www.numdam.org/item/SC_1966-1967__6_2_A2_0/}
}
Singer, Ivan. Some open problems on best approximation in normed linear spaces. Séminaire Choquet. Initiation à l'analyse, Tome 6 (1966-1967) no. 2, Exposé no. 12, 8 p. http://www.numdam.org/item/SC_1966-1967__6_2_A2_0/

[1] Besicovitch (A.S.). - On the set of directions of linear segments on a convex surface, Convexity [1961, Seattle], p. 24-25. - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). | MR 152943 | Zbl 0141.20006

[2] Brøndsted (Arne). - Convex sets and Chebyshev sets, I, Math. Scand., København, t. 17, 1965, p. 5-16. | MR 196457 | Zbl 0151.17503

[3] Brøndsted (Arne). - Convex sets and Chebyshev sets, II, Math. Scand., København, t. 18, 1966, p. 5-15. | MR 200694 | Zbl 0151.17504

[4] Curtis (Philip C., Jr). - n-parameter families and best approximation, Pacific J. of Math., t. 9, 1959, p. 1013-1027. | MR 108670 | Zbl 0093.06601

[5] Efimov (N.V.) and Stečkin (S.B.). - Support properties of sets in Banach spaces and Čebyšev sets [in Russian], Doklady Akad. Nauk SSSR, t. 127, 1959, p. 254-257. | MR 107158 | Zbl 0095.08903

[6] Efimov (N.V.) and Stečkin (S.B.). - Approximate compactness and Čebyšev sets [in Russian], Doklady Akad. Nauk SSSR, t. 140, 1961, p. 522-524. | MR 136964 | Zbl 0103.08101

[7] Ewald (Günter). - Über die Schattengrengen konvexer Körper, Abh. math. Semin. Hamburg, t. 27, 1964, p. 167-170. | MR 167894 | Zbl 0123.39002

[8] Garkavi (A.L.). - On best approximation by the elements of infinite-dimensional subspaces of a certain class [in Russian], Mat. Sbornik, N. S., t. 62, 1963, p. 104-120. | MR 156144 | Zbl 0123.09104

[9] Garkavi (A.L.). - Approximation properties of subspaces of finite defect in the space of continuous functions [in Russian], Doklady Akad. Nauk SSSR, t. 155, 1964, p. 513-516. | MR 160106 | Zbl 0131.11701

[10] Garkavi (A.L.). - On Čebyšev and almost Čebyšev subspaces [in Russian], Izv. Akad. Nauk SSSR, t. 28, 1964, p. 799-818. | MR 165351 | Zbl 0139.07002

[11] James (R.C.). - Reflexivity and supremum of linear functionals, Annals of Math., Series 2, t. 66, 1957, p. 159-169. | MR 90019 | Zbl 0079.12704

[12] James (R.C. ) . - Characterizations of reflexivity, Studia Math., Warszawa, t. 23, 1963, p. 205-216. | EuDML 217072 | MR 170192 | Zbl 0113.09303

[13] Klee (Victor L.). - Convex sets, Bull. Amer. math. Soc., t. 63, 1957, p. 419.

[14] Klee (Victor L.). - Convexity of Chebyshev sets, Math. Annalen, t. 142, 1961, p. 292-304. | EuDML 160833 | MR 121633 | Zbl 0091.27701

[15] Mcminn (Trevor J.). - On the line segments of a convex surface in E3 , Pacific J. of Math., t. 10, 1960, p. 943-946. | MR 114160 | Zbl 0095.37003

[16] Mairhuber (John C.). - On Haar's theorem concerning Chebyshev approximation problems having unique solutions, Proc. Amer. math. Soc., t. 7, 1956, p. 609- 615. | MR 79672 | Zbl 0070.29101

[17] Motzkin (I.S.). - Sur quelques propriétés caractéristiques des ensembles convexes, Atti Accad. naz. Lincei, Rend., Série 6, t. 21, 1935, p. 562-567. | Zbl 0011.41105

[18] Phelps (R.R.). - Čebyšev subspaces of finite codimension in C(X) , Pacific J. of Math., t. 13, 1963, p. 647-655. | MR 156137 | Zbl 0115.10101

[19] Schoenberg (I.J.) and Yang (C.T.). - On the unicity of solutions of problems of best approximation, Annali di Mat. pura e appl., Serie 4, t. 64, 1961, p. 1-12. | MR 141927 | Zbl 0099.04602

[20] Sieklucki (K.). - Topological properties of sets admitting the Tschebycheff systems, Bull. Acad. polon. Sc., Sér. math. astron. et phys., t. 6, 1958, p. 603-606. | MR 100192 | Zbl 0085.05401

[21] Vlasov (L.P.). - Čebyšev sets in Banach spaces [in Russian], Doklady Akad. Nauk SSSR, t. 141, 1961, p. 19-20. | MR 131748 | Zbl 0098.30404